uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spectral Properties Of Renormalization For Area-Preserving Maps
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
Fraunhofer Chalmers Res Ctr Ind Math, SE-41288 Gothenburg, Sweden..
2016 (English)In: Discrete and Continuous Dynamical Systems, ISSN 1078-0947, E-ISSN 1553-5231, Vol. 36, no 7, 3651-3675 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

Area-preserving maps have been observed to undergo a universal period-doubling cascade, analogous to the famous Feigenbaum-Coullet-Tresser period doubling cascade in one-dimensional dynamics. A renormalization approach has been used by Eckmann, Koch and Wittwer in a computer-assisted proof of existence of a conservative renormalization fixed point. Furthermore, it has been shown by Gaidashev, Johnson and Martens that infinitely renormalizable maps in a neighborhood of this fixed point admit invariant Cantor sets with vanishing Lyapunov exponents on which dynamics for any two maps is smoothly conjugate. This rigidity is a consequence of an interplay between the decay of geometry and the convergence rate of renormalization towards the fixed point. In this paper we prove a result which is crucial for a demonstration of rigidity: that an upper bound on this convergence rate of renormalizations of infinitely renormalizable maps is sufficiently small.

Place, publisher, year, edition, pages
2016. Vol. 36, no 7, 3651-3675 p.
Keyword [en]
Renormalization, area-preserving maps, period-doubling, hyperbolicty, computer-assited proof, rigidity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-283745DOI: 10.3934/dcds.2016.36.3651ISI: 000371999400008OAI: oai:DiVA.org:uu-283745DiVA: diva2:919727
Available from: 2016-04-14 Created: 2016-04-14 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Gaidashev, Denis

Search in DiVA

By author/editor
Gaidashev, Denis
By organisation
Applied Mathematics and Statistics
In the same journal
Discrete and Continuous Dynamical Systems
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 304 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf